# SDR DHL2003801027

- Difficulty date: April 19, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD STUB WING FORMER CRACKED, STA XS 520.168.  STOP DRILLED CRACK IAW SRM 57-2-0 PG 9-10.  FABRICATED REINFORCING ANGLE (7075-T6 0.090) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCING ANGLE IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1 AND SRM 51-1-20D PG 9.
